# SDR CA040727009

- Difficulty date: May 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 14,673 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bypass Switch
- Condition: Stuck
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FILTER ASSEMBLY PN 222-366-621-101 WAS RECEIVED ON CHL PO NR 514815 AND INSTALLED.  DURING TESTING IT WAS DISCOVERED THE BYPASS LIGHT WAS ON ALL THE TIME. TROUBLESHOOTING DETERMINED THE BYPASS SWITCH IS STUCK CLOSED. AS WELL THE DRAIN VALVE WAS LEAKING UNDER NORMAL BOOST PUMP PRESSURE.
